MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR FEMORAL CEM, LEFT, SZ 4
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years post initial left side tka, the male patient presented for a revision knee due to femoral loosening.Femur debonded from cement during extraction.Patient received full revision of femur component.Patient was last known to be in stable condition following the event.Images received.The device is not available for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision due to aseptic femoral loosening reported most likely was the result of mechanical loss of fixation.Contributions from cement technique, excessive resection of the femoral bone and/or patient conditions to the failure cannot be determined from the provided information and the devices were not available for evaluation.The most probable root cause associated with the reported event of ¿loosening - femoral¿ is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d8, d10, e4 (remove erroneous entry from initial report), h6 clinical code, component code, types of investigation findings and investigation conclusions.D10: lgc tibial fit tray cem sz 4f / 4t, (category#: 02-012-45-4040, serial#: (b)(6), logic cr tib insert std, sz 4, 11mm, (category#: 02-012-47-4011, serial#: (b)(6), three peg patella 38mm, (category#: 200-02-38, serial#: (b)(6).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL CEM, LEFT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15902490
Report Number1038671-2022-01551
Device Sequence Number5016345
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model NumberLOGIC CR FEMORAL CEM, LEFT, SZ 4
Device Catalogue Number02-010-03-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer04/14/2023
04/16/2026
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date05/01/2023
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 4F / 4T.; LOGIC CR TIB INSERT STD, SZ 4, 11MM.; SEE H11.; THREE PEG PATELLA 38MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale